# SDR FDEA201609283385

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  595 BULKHEAD TEE CAP VERTICAL LEG HAS A .75 INCH CRACK THROUGH THE LOWER FASTENER AT LONGERON 43R.  REMOVED AND REPLACED SECTION OF TEE FITTING IAW DRAWING SR10530064 AND EA 8-5310-T0328290.
